advertisement
Question
Posted by: Girl | 2010/07/12

Bad rash

Hi Doc
I started with a rash on wednesday, went to the doc on thursday and friday,he gave me medication and injections both days for the rash, he was not sure of what this rash is caused ffrom, said it could be a food allegy,I went to the demo doc on saturday,but couldnt get authoration from medical aid,so he never see to me,while I was sitting there the rash (lumps) they disappered, and thats the problem now, they come and go, its all over body, just not yet on m y face, its pimples and lumps all over.
Hope you can give some direction.
Thanx
God bless

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Girl
If it comes and goes it could be hives which can be caused by an allergy. Does it itch a lot? We normally treat with antihistamine like Celestamine tablets and you can put an antihistamine cream on the itchy spots (e.g.Phenergan cream).
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Girl | 2010/07/13

Thanx Doc..

Reply to Girl
Posted by: Cyberdoc | 2010/07/12

Hallo Girl
If it comes and goes it could be hives which can be caused by an allergy. Does it itch a lot? We normally treat with antihistamine like Celestamine tablets and you can put an antihistamine cream on the itchy spots (e.g.Phenergan cream).
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement